# SDR REXA2020042300536

- Difficulty date: March 3, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 15,022 hours, 10,568 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Baffle
- Part number: CN6242057201S
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON BAFFLES 2E/A ON RH ENGINE LOWER THRUST REVERSER CASCADE FITTINGS.(MOT2)                                       
BAFFLES 2E/A ON RH ENGINE LOWER THRUST REVERSER CASCADE FITTINGS WERE REPLACED PER CRJ900 SRM 51-42-06-001-001-A01
ADDITIONAL PART CN624-2052-201
